# SDR SWAA2022021691775

- Difficulty date: May 6, 2018
- Submitted: February 16, 2022
- Operation: Air carrier
- Aircraft: N7729A
- Make and model: Boeing 737-76N
- Aircraft serial: 32675
- Aircraft time: 39,862 hours, 19,003 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Access Panel
- Condition: Corroded
- Location: Empennage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TAILCONE LEFT SIDE ACCESS PANEL 317AL HAS AREA OF CORROSION ON AFT END / REMOVED CORROSION ON TAILCONE LEFT SIDE ACCESS PANEL 317AL VERIFIED MATERIAL LOSS TO BE 100% MATERIAL LOSS FOUND TO BE OUT OF LIMITS SMAL GRANTED TO FABRICATE PANEL & ALODINED & PRIMED TOP COAT IAW SRM 51-10-02-0G-0 & 52-40-01-1A-7 & AMM 51-21-41-370-803 & 51-21-72-370-803 & SRM 51-40-02-0G-0
